See Alike in...

Alike App

Browser

Iona

915d

Hello! I am 18 and was recently prescribed 300 mg of a mood stablizer along w my usual 60 mg of fluoxetine. Along with feeling this way, a telehealth psychiatrist told me that I was extremely overmedicated for my age, although she hasn’t listened to my concerns. What are signs of overmedication?

Top reply
    • Izzybee

      911d

      I take Oxcarbazepine for a mood stabilizer and honestly I love that med. but I was over medicated in the past. I had been put on three different medications that were almost exactly the same (non of which actually worked) but they made me gain weight and i was extremely tired all the time. It depends on the medications honestly. I’ve still be told I’m on too many medications for my age but they’re the only things keeping me here I couldn’t manage my symptoms without the medications. I’d ask her why she feels your over medicated there may be a reason why like repeat of similar medications, she may just think it’s to much meds for someone your age but that doesn’t always mean it’s to much for you and your body

    • Izzybee

      911d

      I take Oxcarbazepine for a mood stabilizer and honestly I love that med. but I was over medicated in the past. I had been put on three different medications that were almost exactly the same (non of which actually worked) but they made me gain weight and i was extremely tired all the time. It depends on the medications honestly. I’ve still be told I’m on too many medications for my age but they’re the only things keeping me here I couldn’t manage my symptoms without the medications. I’d ask her why she feels your over medicated there may be a reason why like repeat of similar medications, she may just think it’s to much meds for someone your age but that doesn’t always mean it’s to much for you and your body

    • Bud315

      914d

      The seizures that I have are non epileptic. It's from a brain injury in 1984 and brain surgery in 2014. Brain surgery didn't fix anything, but I easily qualified for disability.

    • Syd99

      914d

      I’m on oxcarbamazepine I have been for a few years now I went to a new doctor the last week and he said I have non epiltic seizures

    • Bud315

      915d

      If your new med that you take is the Oxcarbazepine at 300mg, then I would say it will take a few weeks (maybe a month or 2) to get entirely used to it. I take 600mg twice a day for seizures and mood. Just let it get into your system, and you'll get more comfortable.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion